Doctor insights on:
Yes but not alone.: Prezista is a protease inhibitor. Alone, it needs boosting with ritonavir for effectiveness. It is effective in the abscense of mutations but needs to be used either in combination with Intelence alone (and Ritonavir booster; this is the only 2 drug sanctioed scheme) or other 2 drug combinations such as Truvada (emtricitabine and tenofovir). Prezista just became coformulated with cobicistat; called Prescobix. ...Read more
I take norvir, truvada, (emtricitabine and tenofovir) and prezista at night, can I take my omiprazole with them or take it in am? I'm on it for gerd.
I take norvir, prezista, and truvada (emtricitabine and tenofovir) at 8 pm for HIV vl <20 CD4 470 can this combo make me feel fuzzy headed in th am?
HIV medications: This is not a normal side effect for these medications. ...Read more
I have been HIV positive for six years and i find it hard to get the results i want in the gym. Should i try anabolics. I take truvada (emtricitabine and tenofovir) prezista norvir?
Hard gainer: Trying anabolic steroids is your business in today's world, though it may be illegal and cheating. I've been around gyms for decades and most guys who try them regret it. You may do something you regret for the rest of your life, and who wants tiny testicles? Use creatine & a protein supplement first, and remember most people admire definition over bulk. Photo Guy is HIV+. ...Read moreSee 2 more doctor answers
Hiivpos, cocci titer 1:16, CMV pos, on intelence, prezista, (darunavir) norvir, emtriva for hiv, 800mg voriconazole for cocci, cymbalta for pain.Prognosis?
HIV+ and in good health. Planning a breast reduction. Does anaesthesia & post op meds not mess with HIVmeds? Im on truvada, (emtricitabine and tenofovir) prezista & retonavir...
Hivpos, valley fever titer up, to 1:16, CMV infection. Am on intelence, prezista, (darunavir) norvir, cymbalta, voriconazole. Would you recommend anything ?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers